# SDR CALA2015052993841

- Difficulty date: May 26, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 99,430 hours, 15,646 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 303 FLOORBEAM UPPER T CAP CORRODED AT RBL 55.  CORRODED SECTION WAS CUT OUT & REPAIR INSTALLED FROM RBL 38 - 90 IAW SRM 53-00-51 FIG 201 REPAIR 1.
